MAUDE Adverse Event Report: CORDIS US CORP INFINITI; CATHETER, INTRAVASCULAR, DIAGNOSTIC

CORDIS US CORP INFINITI; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Catalog Number 534550S
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
As reported, the hub of a 5f 110 cm infiniti pigtail diagnostic catheter was not sealing and was bleeding.There was no reported patient injury.The device is expected to be returned for evaluation.
 
Additional Manufacturer Narrative
The device is available for analysis but has not yet been received.Additional information is pending and will be submitted within 30 days upon receipt.
 
Additional Manufacturer Narrative
As reported, the hub of a 5f 110 cm infiniti pigtail diagnostic catheter was not sealing and was bleeding.Normal resistance was encountered during insertion; however, bleeding was observed during both advancement and withdrawal of the device.There was no reported patient injury.The intended procedure was a coronary angioplasty, and a radial approach was used.At the target site, the vessel exhibited moderate calcification, no tortuosity, and approximately 60% stenosis.There were no acute angles or bifurcations noted.At the access site, the vessel showed no calcification, tortuosity, stenosis, acute angles, or bifurcations.The device was pulled from the packaging by the hub and was torqued or steered using the hub.The product was stored and handled according to the instructions for use (ifu).No damage was noted prior to opening the package, and there was no difficulty removing the device from sterile packaging.The device was prepped according to the instructions for use (ifu), and no unusual force was used during the procedure.The product was not returned for analysis.A review of the manufacturing documentation associated with lot 18287668 presented no issues during the manufacturing process that can be related to the reported event.Based on the limited information provided, it is not possible to draw a conclusion about a clinical relationship between the device and the event.Without the return of the device for analysis, the reported customer complaint ¿luer hub leakage¿ could not be evaluated.With the limited information provided, without the return of the device, and with no procedural films, the cause of the reported event could not be determined.It is possible that factors related to the procedure, handling, and/or patient anatomy contributed to the reported event.Users are trained to inspect for signs of damage prior to and during use.Any product with damage is not to be used.Information for safety is provided in the products labeling with the intent to make the user aware of the risks.According to the instructions for use (ifu), although not intended as a mitigation of risk, ¿store in a cool, dark, dry place.Do not use if package is open or damaged.¿ based on the information available for review, there is no indication to suggest that the reported incident could be related to the design or manufacturing process of the units.No preventative or corrective actions will be taken at this time.
 
Event or Problem Description
As reported, the hub of a 5f 110 cm infiniti pigtail diagnostic catheter was not sealing and was bleeding.Normal resistance was encountered during insertion; however, bleeding was observed during both advancement and withdrawal of the device.There was no reported patient injury.The intended procedure was a coronary angioplasty, and a radial approach was used.At the target site, the vessel exhibited moderate calcification, no tortuosity, and approximately 60% stenosis.There were no acute angles or bifurcations noted.At the access site, the vessel showed no calcification, tortuosity, stenosis, acute angles, or bifurcations.The device was pulled from the packaging by the hub and was torqued or steered using the hub.The product was stored and handled according to the instructions for use (ifu).No damage was noted prior to opening the package, and there was no difficulty removing the device from sterile packaging.The device was prepped according to the ifu, and no unusual force was used during the procedure.The device was not returned as anticipated.

Brand Name
INFINITI
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
CORDIS US CORP
14201 nw 60th avenue
miami lakes, florida
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes, florida 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 
7863138372
MDR Report Key22441451
Report Number9616099-2025-01071
Device Sequence Number7425703
Product Code DQO
UDI-Device Identifier10705032013918
UDI-Public(01)10705032013918(17)270131(10)18287668
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K970854
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number534550S
Device Lot Number18287668
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2025
Supplement Date Received by Manufacturer08/13/2025
Initial Report FDA Received Date07/08/2025
Supplement Report FDA Received Date08/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
6F INTRODUCER.
Patient SexUnknown